# SDR FDEA202504100585

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 117,857 hours, 25,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Part number: W20130
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PRESS TO TEST FUNCTION FAILED UPON  PREFLIGHT CHECK.  TROUBLESHOT REF MD11 WDM 33-51-01 AND FOUND EMERGENCY LIGHT PRESS TO TEST SWITCH S1-402 FAULTED, REMOVED AND REPLACED S1-402 REF SWPM. OPS CHECKS GOOD.  A/C OK FOR SERVICE.
